# SDR 96FDEA01534

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Act Mount
- Part number: 651729410
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0219 AND 006.  NR 3 SLAT ACTUATOR ROD END MOUNT I/B AND O/B RIBS ARE CRACKED.   ***S/D*****   REMOVED AND REPLACED NR 3 SLAT ACTUATOR ROD AND MOUNT I/B AND O/B RIBS ON SLAT.
